# SDR FDEA200912034348

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561321
- Condition: Corroded
- Location: Bs 1142 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, UPPER SURFACE OF FRAME IS CORRODED AT BS 1142.7,  STR 28R.  CUT OUT DAMAGED AREA, FABRICATED FRAME REPAIR CHANNEL AND INSTALLED NEW REPAIR   CHANNEL AT BS 1142.7 STR 28R IAW SRM 51-10-6, SRM 51-30-5, SRM 51-30-2 AND EA 7-5310-135514.
